A limiter based on kinetic theory

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BANDA, Mapundi K., Michael JUNK, Axel KLAR, 2007. A limiter based on kinetic theory. In: Transport Theory and Statistical Physics. 31(4-6), pp. 491-512. ISSN 0041-1450. eISSN 1532-2424. Available under: doi: 10.1081/TT-120015511

@article{Banda2007limit-25425, title={A limiter based on kinetic theory}, year={2007}, doi={10.1081/TT-120015511}, number={4-6}, volume={31}, issn={0041-1450}, journal={Transport Theory and Statistical Physics}, pages={491--512}, author={Banda, Mapundi K. and Junk, Michael and Klar, Axel} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25425"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Junk, Michael</dc:contributor> <dc:creator>Klar, Axel</dc:creator> <dcterms:title>A limiter based on kinetic theory</dcterms:title> <dc:creator>Banda, Mapundi K.</dc:creator> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2007</dcterms:issued> <dc:contributor>Banda, Mapundi K.</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-12T20:23:55Z</dc:date> <dc:contributor>Klar, Axel</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Junk, Michael</dc:creator> <dcterms:abstract xml:lang="eng">In the present paper the low Mach number limit of kinetic equations is used to develop a discretization for the incompressible Euler equation. The kinetic equation is discretized with a first and second order discretization in space. The discretized equation is then considered in the limit of low Mach and Knudsen number which gives rise to an interesting limiter for the convective part in the incompressible Euler equation. Numerical experiments are shown comparing different approaches.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-12T20:23:55Z</dcterms:available> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25425"/> <dcterms:bibliographicCitation>Transport Theory and Statistical Physics ; 31 (2002), 4-6. - S. 491-512</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account